# SDR UALA2011050202117

- Difficulty date: April 30, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 80,157 hours, 12,955 cycles
- Engine: Pwa PW4060
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Binding
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BOTH RUDDER PEDAL HEAVY AND BINDING.  FOUND NO BINDING WITH HYD PRESS ON AND OFF.  ACCOMPLISHED RUDDER PEDAL FORCE CHECK PER MM.  FOUND ALL FORCES WITHIN LIMITS.  AIRCRAFT TO BE TEST FLOWN FOR FURTHER EVALUATION.
